# SDR DALA2019022101093

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0953043) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER SURFACE AT LEVEL STAB STA 101.90 AT LT HORIZONTAL STABILIZER. PERFORMED REPAIR EXTERNAL SKIN LOWER SURFACE AT LEVEL STATION 101.90 AT LT HORIZONTAL STABILIZER AS PER SRM B737-800 55-10-01 REPAIR 11.
